Variation in susceptibility to hurricane damage as a function of storm intensity in Puerto Rican tree species

TitleVariation in susceptibility to hurricane damage as a function of storm intensity in Puerto Rican tree species
Publication TypeJournal Article
Year of Publication2010
AuthorsCanham CD, Thompson J, Zimmerman JK, Uriarte M
JournalBiotropica
Volume42
Pagination87-94
Publication Languageeng

Cary Institute of Ecosystem Studies | Millbrook, New York 12545 | Tel (845) 677-5343

Privacy Policy Copyright © 2018